Endometriosis UK
37,407 members32,896 posts

HRT and zoladex injections. Night sweats!!!!!

I’ve only just had nhs first injection 2 weeks ago and I’m taking my HRT alongside

Omg the nightsweats are unbelievable!!!!

I don’t think I can handle them anymore

Does anyone else no what causes them is if the injections or the HRT or both

Just had my last period hopefully, had my first injection then my period came as planned and it was the worst ever

5 Replies
oldestnewest

Speak to your doctor. My understanding is that zoladex causes the flashes, and hrt should reduce this effect. I’ve had two x6 months of zoladex, first with hrt, second without. The hrt definitely helped me.

Reply

My dr did say symptoms might get worse before they get better at first due to the rush of hormones and im just finishing my period at the moment. Would explain it but the hot sweats are really bad they only seem to come at night though but it disturbs my sleep

Reply

I’d maybe get a telephone appointment, my periods stopped immediately (but I was perimenopausal anyway) hope you feel better soon

1 like
Reply

As my first injection was only 10 days before my period they explained I might have a period as normal and it be horrible it was. Only lated4 days. Apparently it can take up to the second injection for them to disappear anyway.

I have my 6 week post op appointment today so I’ll mention everything.

I had the injection 2 weeks ago today I’ve missed some of my HRT dosages which I guess doesn’t help lol

Reply

Try taking sage and red clover. I’m still experiencing side effects of zolodex and it helps to take the 2. I found her did nothing for me so stopped after 4 months and zolodex after 5. But it can take 3 months to work x

Reply

You may also like...